MAUDE Adverse Event Report: LEXINGTON MEDICAL INC. AEON ENDOSCOPIC STAPLER; STAPLE, IMPLANTABLE

LEXINGTON MEDICAL INC. AEON ENDOSCOPIC STAPLER; STAPLE, IMPLANTABLE
Model Number HANDLE AETH060 AND RELOAD AESR60P
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/05/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
N/a.
 
Event or Problem Description
The aeon endostapler system consists of a handle and reload.During a thoracic wedge resection procedure., the surgeon was not able to open the reload after firing.The reload had to be removed with some surrounding tissue.Since an additional incision was required to remove the tissue and the surgery was delayed, this incident is being reported in abundance of caution.No patient harm.Surgeon had described the tissue as fibrotic.

Brand Name
AEON ENDOSCOPIC STAPLER
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
LEXINGTON MEDICAL INC.
23 crosby drive
bedford MA 01730
Manufacturer (Section G)
LEXINGTON MEDICAL INC.
23 crosby drive
bedford MA 01730
Manufacturer Contact
kerry mcconnaughay
23 crosby drive
bedford, MA 01730
6172099817
MDR Report Key18827121
Report Number3012998149-2024-00001
Device Sequence Number7935397
Product Code GDW
UDI-Device Identifier00851574008653
UDI-Public(01)00851574008653(17)280930(10)23BH621
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K222210
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHANDLE AETH060 AND RELOAD AESR60P
Device Lot NumberHANDLE 23BH621 AND RELOAD UNKN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/20/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown